MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.No hardware was replaced, and the system performed as intended.Codes b01, c19, and d14 are applicable to this analysis.A4: patient information unavailable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that there was no anatomy showing on navigation, just the screw.Then navigation all looked off at one trajectory.They placed the other screws, and everything looked accurate, including the initial trajectory that appeared to be off.There was no delay and no impact on patient outcome.
 
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that navigation was not off it just was not visible.
 
Additional Manufacturer Narrative
A4 additional information medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24443700
Report Number3005075696-2026-00056
Device Sequence Number10443562
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)230614
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/04/2026
04/02/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/13/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight121 KG